The isochrony of a certain system of differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 359-362
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a17,
author = {Z. M. Kochetkova},
title = {The isochrony of a certain system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {359--362},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a17/}
}
Z. M. Kochetkova. The isochrony of a certain system of differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 359-362. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a17/